B 12 shortage
Sep 19, 2003
Just been told my B12 levels is right at 282. My Dr. says this is on the low side. He suggest B12 shots once a week for the next 3 weeks. I had a partial gastrectomy years ago. I had the first shot yesterday and its making me feel nauseated. Is this normal since having a shot doesn't that bypass the stomach?
Response from Dr. Pierone
Hello, it is unusual for a B12 injection to produce nausea. I would see what happens with the next injection and then decide. Some recent studies have shown the high dose oral B12 is often sufficient for replacement of B12 in persons with deficiency so this would be another alternative. Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin A Symptom Of Acute HIV Infection?
- Seroconverting After Sex With A Prostitute
- Diarrhea After Licking Genital Worried I Have HIV
- Sore On Penis After Swallowing Worried I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.